mental-health-icon
Venlafaxine side affects
For my severe Anxiety problems my Doctor has prescribed Venlafaxine 75mg for first day (after dinner), and there after 150mg for 2 months. I took the 76mg yesterday night. After having the capsule (Venlor-XR 75mg) I had the following problems: I could not sleep, Sweating, Bloating, Gas, Indigestion, and Shooting headache. Hence, I would like to know should I continue taking the medicine or should I re-visit the doctor for change of medicines?
56 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Lakshmi T Rajan
Counselling Psychologist 14 yrs exp Chennai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Dear friend, If you have any doubts in taking the prescribed tablet, talk to your doctor who has prescribed it. Talk to the doctor with your symptoms.
Next Steps
Get help from a psychotherapist
Health Tips
Make little lifestyle changes to have a positive approach to life
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Varsha B G
Psychiatrist Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

These are the common side effects experienced initially as soon as the medication is started. You can take it in the morning instead of night as it might cause sleeplessness when taken in the night. Digestion symptoms,headache all subside eventually in few days ..say in a week s time.If the problems are unbearable you consult the doctor and he will guide you further.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Arnab Ghosh Hajra
Psychiatrist 9 yrs exp Kolkata
Not always all the medicines r helpful, so try 1 to 2 days more, then if it is not managable , consult ur psychiatrist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO